MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number AH+2732-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A 27 gauge needle broke off at the hub in the patients trapezius.The sample is not available to be returned for evaluation.No additional information is available at this time.Needle broke off inside of the patient's trapezius.2 general surgeries to retrieve the foreign body.The foreign body was removed successfully but required an overnight stay on the medical/surgical unit.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15451205
Report Number8041145-2022-00009
Device Sequence Number2919198
Product Code FMI
UDI-Device Identifier00383790002134
UDI-Public00383790002134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberAH+2732-1M
Device Catalogue NumberAH+2732-1M
Device Lot Number21J10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown